# SDR USAA2012121300004

- Difficulty date: December 12, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 38,782 hours, 17,553 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865310
- Part serial: A7054
- Condition: Misrigged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - BALL LOCK PINS ARE NOT FLUSH WITH THE OUTER SURFACE OF THE BALL LOCK MECHNISM ON THE RIGHT OFFWING ESCAPE SLIDE.  REPACKED RIGHT OFFWING SLIDE IAW A320 CMM 25-60-58 REV 19 & FOLDING PROCEDURES P-11907 REV R & CHECKED THAT BALL PINS ARE FLUSH WITH THE OUTER SURFACE OF THE BALL LOCK MECHNISM.
